MathSciNet Relay Station
MathSciNet bibliographic data
MR334675 (48 #12993) 76.35 (35Q99)
Jeffrey, A.; Kakutani, T. Weak nonlinear dispersive waves: A discussion centered around the Korteweg-de Vries equation. SIAM Rev. 14 (1972), 582–643.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement